# SDR ASOA2013031103142

- Difficulty date: February 5, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 24,752 hours, 17,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SEAL STRIKER ANGLE CORRODED IN MULTIPLE LOCATIONS FOUND DURING SILL REPLACEMENT.   REMOVED LOWER SILL STRIKER IAW SRM 51-42-06-001-001.  LOCATED AND DRILLED SERVICE DOOR LOWER SEAL STRIKER IAW SRM 51-40-11-001-001.  STEPPED UP SCREW HOLES AND COUNTERSUNK TO ACCOMADATE SCREW INSTALLATION AND INSTALLED SERVICEABLE LOWER SEAL STRIKERS IAW SRM 51-40-11-001-001 AND 51-42-06-001-001-A01.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW ASA SOP 5702.
